MathSciNet Relay Station
MathSciNet bibliographic data
MR5866 (3,223d) 73.2X
Friedrichs, K. O.; Stoker, J. J. The non-linear boundary value problem of the buckled plate. Amer. J. Math. 63, (1941). 839–888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement